Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 684–689 (Mi mz11249)  

This article is cited in 3 scientific papers (total in 3 papers)

Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number

V. A. Voblyi

Bauman Moscow State Technical University

Abstract: Explicit expressions for the numbers of labeled geodetic bicyclic, tricyclic, and tetracyclic graphs with a given number of vertices are obtained.

Keywords: geodetic graph, bicyclic graph, tricyclic graph, tetracyclic graph, enumeration.

DOI: https://doi.org/10.4213/mzm11249

Full text: PDF file (425 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 790–794

Bibliographic databases:

UDC: 519.175.3
Received: 29.05.2016
Revised: 08.06.2016

Citation: V. A. Voblyi, “Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number”, Mat. Zametki, 101:5 (2017), 684–689; Math. Notes, 101:5 (2017), 790–794

Citation in format AMSBIB
\Bibitem{Vob17}
\by V.~A.~Voblyi
\paper Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 684--689
\mathnet{http://mi.mathnet.ru/mz11249}
\crossref{https://doi.org/10.4213/mzm11249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646474}
\elib{https://elibrary.ru/item.asp?id=29106610}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 790--794
\crossref{https://doi.org/10.1134/S0001434617050042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021275757}


Linking options:
  • http://mi.mathnet.ru/eng/mz11249
  • https://doi.org/10.4213/mzm11249
  • http://mi.mathnet.ru/eng/mz/v101/i5/p684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Gledel, V. Irsic, S. Klavzar, “Strong geodetic cores and cartesian product graphs”, Appl. Math. Comput., 363 (2019), UNSP 124609  crossref  mathscinet  isi
    2. V. Gledel, V. Irsic, “Strong geodetic number of complete bipartite graphs, crown graphs and hypercubes”, Bull. Malays. Math. Sci. Soc., 43:3 (2020), 2757–2767  crossref  mathscinet  isi
    3. V. A. Voblyi, “Ob odnom podkhode k perechisleniyu pomechennykh svyaznykh grafov: obzor rezultatov”, Differentsialnye uravneniya i matematicheskoe modelirovanie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 188, VINITI RAN, M., 2020, 106–118  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:14
    References:29
    First page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021